# SDR CA960110513

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tail Cone
- Condition: Damaged
- Location: Rt Inb Flap
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER ARRIVAL, THE RIGHT INBOARD FLAP TRACK TAIL CONE WAS FOUND DAMAGED. CONE REPAIRED AND FITTED.
